# SDR R61A201301130059

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 15,273 hours, 12,094 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 9037B000104
- Part serial: 01032
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,275 hours, 12,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LANDING GEAR WOULD NOT COME UP, LANDING GEAR HANDLE WOULD NOT MOVE.  CREW DECLARED EMERGENCY.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED LANDING GEAR HANDLE PER EMB AMM.
